I changed insurance companies which changed my pharmacy, which may have changed the generic brand of Adderall they use. Now, I'm as ADD and forgetful/annoying/unable to focus as I was in high school before I was (joyfully) introduced to Adderall. It worked like a beautiful dream for 6 years, I mean really there is no way for me to explain how much better my life was on the days I took it (only a couple days a week because it makes me not want to eat). Why isn't it working anymore? I'm taking two times as much as I max previous to this, and I take it every day, and it still does literally nothing except make my heart race for an hour. I'm taking Zoloft too but the problem with the Adderall started months before I was put on Zoloft (only been on it 2 weeks). Is it the generic form or what? I wanna be normal again! P.S. Thank you in advance!
Yes you should ask ya doc. cause my doc. says adderall and depressants pills arnt good to mix.( they counter effect with eachother.) Thats prouble tha reason why you can't feel the adderall anymore. I to am on adderall and have been for almost 30 years. and I still feel them. If you misuse ya pills and take more then have to then your body will become immune there for you will need more to feel tha affect of adderall. I hope ya don't abuse it cause it can be fatal! and it races ya heart and thats good only if ya healthy and not abuseing them! If ya have any more ?? pls ask. mike.
Hello there, I’ve read your question and the responses and honestly I don’t get it. If people truly have ADD or ADHD their medication prescribed to them DOES NOT
GIVE THEM A HIGH. Only people who take it for recreation experience this. The reason why is because Adderall and other meds for this condition BALANCE YOU OUT. You actually shouldn’t feel anything but normal when you take it. That’s the point of it! I don’t think you have ADD or ADHD and neither do the responders. I think you were misdiagnosed and there is something else going on. I am simply telling you as a person who truly has it, if you are getting a high from it or feeling anything other than just simply balanced out, that’s a big red flag. You also can’t just go off it for a few days and it should be taken in a timely manner everyday at the same time. Even if it doesn’t make you feel hungry... you’re an adult, eat healthy
Meals ANYWAY. You don’t just stop taking medication . If you truly had ADD or ADHD YOU WOULD NOT BE ABLE to play around with it like that. You WOULD notice that on the days you don’t take it... you’re disease is bad. Are you taking it just because you
Feel tired or unproductive? That’s not ADD... that could be so many other things I can list them! Those two symptoms are only a small part of having ADD. If you have ADHD I don’t think that’s the right medication AT ALL. It can send you into a tailspin. When you say it’s not working anymore, that’s another sign you don’t have ADD. Again if you
Truly have ADD that doesn’t happen. You shouldn’t be taking it until you feel high or hyper or anything else. For example, I have no problem sleeping at night. It does not “change” my personality. I do not act “chatty” or manic. If that happened I would not have ADD, clearly I would say to myself hmmmm am I depressed instead? Vitamin deficient? Or maybe another psychological disorder , there’s tons. Seriously anyone reading this please know , taking Adderall should not “alter” anything about you other than it sets you to normal lol instead of ... alllll the symptoms that disease actually have. Anyone speaking to you and using the word “ya” makes me suspicious of their current mental state as well. Best of luck
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.